# SDR UIEA2019021543219

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,515 hours, 16,662 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START R GEN DRIVE EICAS WITH R GEN DRIVE DISC LIGHT ILLUMINATED ON OVERHEAD PANEL. LIGHT REMAINED ON APPROXIMATELY 45 SEC THEN WENT OUT.( PERFORMED FIM TASK 24-20 FT 801, FOUND IDG LOW IOL PRESSURE. SERVICED IDG PER 12-13-03-613-027 AND PERFORMED OPERATIONAL TEST OF THE RIGHT IDG PER AMM 24-11-00-715-006 NO FURTHER FAULTS NOTED. )
